# SDR AALA20090721LGA08

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- Aircraft time: 41,769 hours, 20,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 18707
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING DOOR LOWER EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED BATTERY AT BIN 20DEF EXIT SIGN, OPS CHECK GOOD.
